MAUDE Adverse Event Report: THORATEC CORPORATION HEARTMATE TOUCH¿; Ventricular (Assist) Bypass

THORATEC CORPORATION HEARTMATE TOUCH¿; Ventricular (Assist) Bypass
Model Number HMT1100
Medical Device Problem Codes Premature Discharge of Battery (1057); Failure to Interrogate (1332); Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the hospital ordered a heartmate (hm) touch communication system and the ipad was not able to link to the bluetooth adapter and well as keep charge.Troubleshooting was performed and it still did not work when tried to connect to a different bluetooth adapter.The bluetooth adapter in the kit was able to connect to a different hm touch.The center would be returning the hm touch communication system for out of box failure.
 
Additional Manufacturer Narrative
No further information was provided.A supplemental report will be submitted once the manufacturer's investigation is complete.

Brand Name
HEARTMATE TOUCH¿
Common Device Name
Ventricular (Assist) Bypass
Manufacturer (Section D)
THORATEC CORPORATION
6035 stoneridge drive
pleasanton CA 94588
Manufacturer (Section G)
THORATEC CORPORATION
6035 stoneridge drive
pleasanton CA 94588
Manufacturer Contact
fredric gold
6035 stoneridge drive
pleasanton, CA 94588
+1(781)852-8207
MDR Report Key23908212
Report Number2916596-2025-08289
Device Sequence Number9092935
Product Code DSQ
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P160054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHMT1100
Device Catalogue NumberHMT1100
Device Lot Number10976119
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/29/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date08/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown